# SDR USAASB97098

- Difficulty date: April 8, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N505AU
- Make and model: Boeing 737-3B7
- Aircraft serial: 23380
- System (JASC): 5240 · Service Doors
- Part: Door
- Condition: Dirty
- Location: Service Door
- Stage of operation: CL
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

PHL - FL1638, AIRCRAFT RETURNED TO FIELD AT PHL DUE TO LOUD NOISE FROM AFT RIGHT SERVICE DOOR AND NOT BEING ABLE TO PRESSURIZE.  FLIGHT LANDED WITHOUT FURTHER INCIDENT.  MAINTENANCE CLEANED FOREIGN MATERIAL FROM AFT RIGHT SERVICE DOOR TRIM AND PERFORMED OPERATIONAL CHECK OF THE OUTFLOW VALVE PER MM.  ALL SYSTEMS CHECK NORMAL.  (M)
